Szemerédi-Trotter-type theorems in dimension 3

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

We estimate the number of incidences in a configuration of m lines and n points in dimension 3. The main term is mn1/3 if we work over the real or complex numbers but mn2/5 over finite fields.

Original languageEnglish (US)
Pages (from-to)30-61
Number of pages32
JournalAdvances in Mathematics
Volume271
DOIs
StatePublished - Feb 5 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Arithmetic genus
  • Incidences of lines and points
  • Szemerédi-Trotter theorem

Fingerprint Dive into the research topics of 'Szemerédi-Trotter-type theorems in dimension 3'. Together they form a unique fingerprint.

  • Cite this